Publikace ÚTF

Efficient numerical solution of coupled radial differential equations in multichannel scattering problems

Houfek, K.

Numerical solution of coupled radial differential equations which are encountered in multichannel scattering
problems is presented. Numerical approach is based on the combination of the exterior complex scaling method and the finiteelements
method with the discrete variable representation. This method can be used not only to solve multichannel scattering
problem but also to find bound states and resonance positions and widths directly by diagonalization of the corresponding
complex scaled Hamiltonian. Efficiency and accuracy of this method is demonstrated on an analytically solvable two-channel
problem.
typ:inproceedings
volume:1
pages:265-268
year:2008
pacs:02.60.Lj.,02.70,-c, 34.10.+x, 34.80. -i
odkaz: http://proceedings.aip.org/resource/2/apcpcs/1048/1/265_1
files:
aipconfproc 1048 (2008) 265 (houfek).pdf (104.1 kB)

Tato stránka byla vygenerována: 2017-09-21 17:49 GMT
Jakékoliv připomínky a dotazy ohledně webovských stránek zasílejte, prosím, na webadmin@utf.mff.cuni.cz.
Navigace pro textové prohlížeče [tato úroveň | o úroveň výš | ÚTF]
Přepnutí kodování češtiny. English version main page